# SDR SWAA2023031399445

- Difficulty date: February 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED ORSS 271 AT RT WING 2023-112634<[01] REPLACED WEB AT TRAILING EDGE LOCATED ORSS271 AT RT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2930 SHEET 6 REV.-. SEE INDIVIDUAL SIGN-OFF BELOW;[02] COMPLETED STEP 1; RII
